# SDR USAA2012070900001

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 57,511 hours, 39,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE SIDEWALL EXIT SIGN COVER MISSING AT 11F.  MAINTENANCE REPLACED SIDEWALL EXIT SIGN COVER AT 11F.
